# SDR AWXA200300205

- Difficulty date: February 11, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 19,896 hours, 7,595 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: D537175602400
- Condition: Torn
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORE DAMAGE WAS FOUND ON AFT GALLEY FLOOR PANEL, 2 EACH SCREW INSERTS WERE ALSO FOUND DAMAGED, FR 68 - 70. MAINTENANCE PERFORMED COMPOSITE REPAIR ON AFT GALLEY FLOOR PANEL IAW A320 SRM 53-02-00, PG. 102-105, & 108, FIG. 1, AND PG. 202-207, FIG. 202.
